My aripiprazole has been giving me intense anxiety this past day. Have you experienced it before? Does it go away? How long did it take to get better for you? I need a solution.
Abilify gave me bad anxiety too. I couldn’t tollerate the med, too many side effects and anxiety never got better either.
I have been on Abilify for many years and the intense anxiety/paranoia never got better over time.
Even when decreasing my dose it didn’t make things better.
It only got better after I switched meds.
I’m suspicious that abilify was the cause of my panic attacks when I was on a higher dose. But I don’t get them anymore.
Yes I’ve experienced it before. It went away for me after a while when I was on 2.5 and then 5 mg, I think like after 2 weeks. Idk if it would’ve went away when I hit 10 because by that point the anxiety and everything else was so bad I couldn’t tolerate it anymore and I quit. (Don’t do that, it ended very poorly for me)
My advice? Ask for a benzo. .5 mg for mild anxiety, 1 mg for big anxiety. 1 mg a day keeps the akathisia away LOL.
For some reason there’s this stink around benzos and they’re made out to be these scary addictive drugs almost like cocaine or morphine but they really aren’t. As long as you take them as prescribed and don’t continually raise your dose, you’re fine. If you find you’re starting to gain tolerance, don’t use them for a week or so. (I do that with caffeine too lol)
I was on them a full year, felt I didn’t need them anymore and dropped them cold turkey and had NO problems. I had way more issue dropping my other psych meds then I did the benzo.
If you’re getting intense anxiety on abilify it might not go away.
You’ll need to take something for the anxiety instead.
I’m taking L-theanine 400mg twice a day to help me cope with it. But you could ask your doctor about anti anxiety meds. For instance I was taking a benzo for a while to help me cope with it.
I’ve just upped my dose and it upped my anxiety too.
30mg, right? Me too. I had to stop; Abilify is the most activating ap I have ever been on. Do you get them in blister packs of 30mg each? If you can’t half the dose think about taking one every other day until you can get a script from your pdoc for something less activating. Ask for something that is slightly sedating and reduces anxiety.
I got tardive dyskinesia from abilify, I don’t like that med at all
I had to come off it for that reason, didn’t agree with me at all.
I feel bad for you as med changes are hard. I hope you find the right one for you. I am on my forth now
I get TD like symptoms when I am on 30mg Abilify. I am currently on 25mg and I tollerate it fairly well. What meds are you now on?
I went on ability I had to come off it as the anxiety was really bad
Don’t know if it would have eased off
Shame cos it doesn’t make you gain weight and good for positive symptoms
I had anxiety on Abilify for the first month or two I lived through it and slept a lot.
The injection though was a lot better and worked like magic for me!
Why’d you decide on 30 MG??? Did you give 10, 15, 20, or 25 mg a month to see if it works?? I think you just need a lower dose. It sounds like its helping you but too high of a dose
I am on a lower dose of Abilify but I still get a lot of anxiety. I take propranolol for tremors and clonazepam for acute anxiety. However, my new pdoc has said she won’t proscribe the Klonopin any more because of how addictive it is. Even though I don’t take it very often. So once my current prescriptions run out in October, she said she’s going to switch me to Vistaril for anxiety.
@Fellowman I am on rexulti, saphris, topomax, Lexapro, Ativan, prazosin, Cogentin and propranolol